# SDR 2005FA0000826

- Difficulty date: June 3, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N9284A
- Make and model: Piper PA-28-161
- Aircraft serial: 288616041
- Engine: Lyc O320*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 4111810R
- Part serial: D050655
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR CREATES WHINE OVER RADIOS AND HAS NO OUTPUT AT IDLE RPM, (VOLTAGE IS BATTERY VOLTAGE) OVERHAULED.  (K)
